# SDR UALA2011010400064

- Difficulty date: January 4, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 48,236 hours, 5,729 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Unsecure
- Location: L1 Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT HANGING FROM WALL AT DOOR 1 RIGHT CORNER OF LAV 101. LIGHT WORKS.  SECURED LIGHT ASSY.
